gynecologist-icon
Extreme weakness becoz suddenly bleeding
Actually i was intimate with my hubby before bleeding starts And i was taken unwanted 72 for avoid pregnancy and today morning suddenly stomach stroke was occur like gastric prblm then after fresh i was relax then after 30 mints again it happens and vomiting is also occur that 's why i take aciloc and dabur pudina then i feel relax and at the tim of vomiting my legs was shivering and after 3-4 hours suddenly bleeding is starting and my last mensuration was 22 nov then how can it possible that mc is again occur
35 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

It can be due to the pill consult me for more discussion on ur problem and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This is side effects of I pill. Connect online for further queries
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get an ultra sonography done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.